Translator Disclaimer
2007 Non-commutative multivariable Reidemester torsion and the Thurston norm
Shelly L Harvey, Stefan Friedl
Algebr. Geom. Topol. 7(2): 755-777 (2007). DOI: 10.2140/agt.2007.7.755

Abstract

Given a 3–manifold the second author defined functions δn:H1(M;), generalizing McMullen’s Alexander norm, which give lower bounds on the Thurston norm. We reformulate these invariants in terms of Reidemeister torsion over a non-commutative multivariable Laurent polynomial ring. This allows us to show that these functions are semi-norms.

Citation

Download Citation

Shelly L Harvey. Stefan Friedl. "Non-commutative multivariable Reidemester torsion and the Thurston norm." Algebr. Geom. Topol. 7 (2) 755 - 777, 2007. https://doi.org/10.2140/agt.2007.7.755

Information

Received: 18 August 2006; Accepted: 16 April 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1147.57014
MathSciNet: MR2308963
Digital Object Identifier: 10.2140/agt.2007.7.755

Subjects:
Primary: 57M27
Secondary: 57N10

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.7 • No. 2 • 2007
MSP
Back to Top